Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Experience abdominal pain on the left after periods, get recurring UTI. Help?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1996
Answered : 961 Questions
Every month after my period I experience abdominal pain on the left. I have been treated for a urinary infection several times including just last month.
Posted Mon, 10 Jun 2013 in General Health
Answered by Dr. Prasad Akole 3 hours later
Dear friend, welcome to Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

Pain after or during the periods are more likely to be dysmenorrhea than a stone problem.
The USG has ruled out any uro-genital structural abnormality. A urinary tract infection/ pain would occur anytime and not specifically after the cycles.
Please see your gynaecologist and try suggested medicines for dysmenorrhea first.

You could upload your report here using the uploading service available on this site just below the text box. You can email the reports / scans to
YYYY@YYYY      with subject- (Attn: Dr. Prasad Akole)

I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Take care and please keep me informed of your progress at
Good Luck!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor